Cambridge LSAT
Top-quality products since 2009.
0 items - $0.00

Phone/Text: (818) 934-0310
E-mail: info@cambridgelsat.com

Extra Strength Pain Relief PM & Nighttime Sleep Aid Caplets,(300 count), Acetaminophen 500 mg & Diphenhydramine HCl 25 mg, Non-Habit Forming, Compare to Active ingredients of Tylenol PM
move left
Extra Strength Pain Relief PM & Nighttime Sleep Aid Caplets,(300 count), Acetaminophen 500 mg & Diphenhydramine HCl 25 mg, Non-Habit Forming, Compare to Active ingredients of Tylenol PM
Extra Strength Pain Relief PM & Nighttime Sleep Aid Caplets,(300 count), Acetaminophen 500 mg & Diphenhydramine HCl 25 mg, Non-Habit Forming, Compare to Active ingredients of Tylenol PM
Extra Strength Pain Relief PM & Nighttime Sleep Aid Caplets,(300 count), Acetaminophen 500 mg & Diphenhydramine HCl 25 mg, Non-Habit Forming, Compare to Active ingredients of Tylenol PM
Extra Strength Pain Relief PM & Nighttime Sleep Aid Caplets,(300 count), Acetaminophen 500 mg & Diphenhydramine HCl 25 mg, Non-Habit Forming, Compare to Active ingredients of Tylenol PM
move right

4.7 / 5 - 698 reviews

Brand: RIGHT REMEDIES

Price: $9.99
You can
.
  • Features
  • Features List
  • Product Dimensions: 2.5 x 2.5 x 5.12 inches; 7.83 ounces
  • Date First Available: October 5, 2023
  • Manufacturer: Right Remedies
  • ASIN: B0CKK7YMQD
  • ✅ ACETAMINOPHEN 500 MG : Formulated with active ingredient acetaminophen for temporary relief of minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
  • ✅ DIPHENHYDRAMINE HCL 25 MG : Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast when used as directed
  • ✅ EXTRA STRENGTH PAIN RELIEF : Contains 500 mg of acetaminophen is effective, lasting pain reliever and 25 mg of diphenhydramine HCl, is a nighttime sleep aid.
  • ✅ EASY TO SWALLOW : RIGHT REMEDIES PM Extra Strength Nighttime Pain Reliever Caplets are easy-to-swallow
  • ✅ COMPARE TO : Active ingredients in Extra Strength Tylenol PM Caplets
  • ✅ DIRECTIONS : Adults and children 12 years of age and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours

Cambridge LSAT is a private test prep provider neither affiliated with nor endorsed by the Law School Admission Council (LSAC), which administers the Law School Admission Test.

As an Amazon Associate I earn from qualifying purchases. CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME. Amazon and the Amazon logo are trademarks of Amazon.com, Inc. or its affiliates. Cambridge LSAT is also a participant in Manhattan Prep's revenue-sharing affiliate program.